# SDR AALA202508069576

- Difficulty date: August 5, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 77,183 hours, 30,011 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Sticking
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR HARD TO OPEN FROM INSIDE THE FLIGHT DECK.  THE FLIGHT CREW REPORTED THAT WHEN TURNING HANDLE CLOCKWISE FROM INSIDE, TOP MECHANICAL LATCH APPEARS TO STICK AND TURNING HANDLE COUNTERCLOCKWISE ALLOWS ALL THREE MECHANICAL LATCHES TO OPEN DOOR. MAINTENANCE LUBRICATED THE FLIGHT DECK DOOR LATCHES AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
